Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A remark on the growth of solutions of first order algebraic differential equations
HTML articles powered by AMS MathViewer

by Sh. Strelitz PDF
Proc. Amer. Math. Soc. 78 (1980), 509-513 Request permission

Abstract:

Two theorems on the growth of complex- and real-valued solutions of first order algebraic differential equations are proven.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A20, 34C11
  • Retrieve articles in all journals with MSC: 34A20, 34C11
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 78 (1980), 509-513
  • MSC: Primary 34A20; Secondary 34C11
  • DOI: https://doi.org/10.1090/S0002-9939-1980-0556622-8
  • MathSciNet review: 556622